# SDR UPS08854235

- Difficulty date: December 12, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP SEQ 803-W3-23 LT O/B FLAP STA 340 SKIN PLATING EO DC8-5100-30418C APP X H STEP 1 MARKED NO REQUIRES ENGINEERING EVAL.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW SAA EA 008-5730-01-A 1578 AND EO3 DC8-5730-31635-A.
